# SDR AALA20101104DFW03

- Difficulty date: November 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 39,577 hours, 5,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAEP PATH LIGHT AT SEAT 25C MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT SEAT 25C.  OPS CHECKS NORMAL.
